# SDR SWAA031837

- Difficulty date: August 15, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 67,335 hours, 57,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EEPLS COVERS MISSING AT ROW'S NR 7, NR 8 AND NR 21.  INSTALLED COVERS PER MM.
